New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Strange Strobe-like Impulses
3 Replies
sdr4139 - June 10

I am new to the site, but have been diagnosed with Fibromyalgia for two years. One of the things that I have been living with on and off for several years now is this strange strobe-like pulsating feeling. Sometimes it is just a feeling around my head. Other times it feels like it's in my core and lower body as well. I've even felt like my toes and eyes were pulsating at the same time. It doesn't "hurt", but is a tad uncomfortable if it's acting up at full force. It can be brought on by nothing, a simple turn of my head, or hearing a loud noise. Basically my sympathetic and parasympathetic systems are in 4-wheel drive and climbing Mount Everest!! My question...does anyone else experience this? I am a very upbeat person most of the time. but I have to admit that these type of symptoms are enough to drive anyone to distraction.

 

axxie - June 11

Hi sdr4139

I have the same feeling of vibrating/shaking sensation in my head a pulsating, beating sound, shaking feeling in my chest.

I went to my doctor and the neuro decided to do an MRI nothing showed up, actually every tests you can imagine I had and found they were all saying it was stress, they prescribed xanax time released, didn't do well with me.

What I did find was when I have a low b12, folate and iron defiency it happens. As soon as I take adequate supply of the b12, folate and iron, the feeling goes away.

Try taking copious amounts of b12, folate and iron, all individually and see if this takes care of the problem. It did with me and when I find it goes down again, I get the same pulsating strobe light effect. You are not sick, I do believe that maybe what you have is low b12, folate and iron defiency.

Good luck to you and try extra vitamins and it might help you. If not no loss, but I don't think it has anything to do with stress.

:)

 

cjmaxi - June 11

sdr4139,
I'm glad to read that a doctor took you seriously and was willing to do an MRI. However, when he said it was stress and sent you out the door with Xanax.... I would have been insulted.

I get that helicopter above my head feeling when I go through withdrawals of an SSRI. Too low serotonin too fast. It happens the worst when I keep my head still and look out of the corner of my eye.

 

BigJohnston - July 2

Lyrica can cause these feelings. If you are on Lyrica try reducing your dose or skipping a few days to see if it goes away. And of course, talk to your doctor.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question